# SDR QXEA200800427

- Difficulty date: April 25, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,885 hours, 34,661 cycles
- Engine: Pwa PW123D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 54271168010
- Part serial: 565
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- FLIGHT 2011, RETURNED TO THE FIELD FOR A NR 1 ENGINE TORQUE SURGE.  ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE PRESSURE TRANSDUCER WITH NO HELP.  THEN REPLACED THE PRESSURE INDICATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
